# SDR 2002FA0001239

- Difficulty date: September 13, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N978CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0078
- Engine: Cont IO240A
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 2055450000WIP
- Condition: Cracked
- Location: Rudder
- Part time: 1,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION MECHANIC FOUND CRACK ON LOWER RIGHT CORNER OF LOWER RUDDER HINGE SUPPORT TOWER NEXT TO THE WELD LINE.  PART WAS REPLACED WITH NEW PART.
